MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number BRX1130S18
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information regarding a report that the patient was using the device normally, but around 5:00 am the circuit disconnected, and the patient was without therapy for approximately 30 minutes.This caused a drop in oxygen saturation (unspecified), and it was stated that "possibly for this reason, the patient suffered a cardiac arrest." it was reported that medical procedures were performed (unspecified), and the patient was treated and is recovering.Per report of the event, it is unclear whether a disconnection alarm was triggered and if this alarm was silenced.It was reported that the device logs will be retrieved for investigation.The device has not yet been returned to the manufacturer for evaluation.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24576347
Report Number2518422-2026-009153
Device Sequence Number18431410
Product Code MNS
UDI-Device Identifier00606959427211
UDI-Public(01)00606959427211
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBRX1130S18
Device Catalogue NumberBRX1130S18
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown